×

Entire or meromorphic functions sharing one value. (English) Zbl 1152.30326

Summary: We deal with the uniqueness problems on entire or meromorphic functions concerning differential polynomials that share one value with the same multiplicities. Moreover, we greatly generalize some results obtained by Fang, Lin and Yi, Fang and Fang.

MSC:

30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hayman, W.K., Meromorphic functions, (1964), Claredon Press Oxford · Zbl 0115.06203
[2] Yang, L., Value distribution theory, (1993), Springer-Verlag Berlin
[3] Yi, H.X.; Yang, C.C., Uniqueness theory of meromorphic functions, (1995), Science Press Beijing · Zbl 0799.30019
[4] Hayman, W.K., Research problems in functions theory, (1967), Athlone Press London · Zbl 0158.06301
[5] Fang, M.L.; Hua, X.H., Entire functions that share one value, J. Nanjing unvi. math. biquarterly, 13, 44-48, (1996) · Zbl 0899.30022
[6] Yang, C.C.; Hua, X.H., Uniqueness and value-sharing of meromorphic functions, Ann. acad. sci. fenn. math., 22, 395-406, (1997) · Zbl 0890.30019
[7] Fang, M.L.; Hong, W., A uniqueness theorem for entire functions concerning differential polynomials, Indian J. pure appl. math., 32, 1343-1348, (2001) · Zbl 1005.30023
[8] Lin, W.; Yi, H.X., Uniqueness theorems for meromorphic function, Indian J. pure appl. math., 35, 121-132, (2004) · Zbl 1056.30031
[9] Fang, M.L., Uniqueness and value-sharing of entire functions, Comput. math. appl., 44, 823-831, (2002) · Zbl 1035.30017
[10] Fang, C.Y.; Fang, M.L., Uniqueness of meromorphic functions and differential polynomials, Comput. math. appl., 44, 607-617, (2002) · Zbl 1035.30018
[11] Yang, C.C., On deficiencies of differential polynomials II, Math. Z., 149, 107-112, (1972) · Zbl 0217.38402
[12] Frank, G., Eine vermutung von Hayman über nullstellen meromorpher funktion, Math. Z., 149, 29-36, (1976) · Zbl 0312.30032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.